# SDR IXXA20170202072

- Difficulty date: December 7, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 1470 AT LBL 65-11 FLOORBEAM CORRODED IN SEVERAL SPOTS.  FABRICATED A CHANNEL IAW SRM 51-30-01 AND DOC  452T3259.
